# SDR QXEA2016051300317

- Difficulty date: May 13, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 36,087 hours, 37,691 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Loose
- Location: Downlock Sensor
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NLG DOORS CYCLED ON PUSHBACK, WHICH DAMAGED THE DOORS.  FOUND THE DOWNLOCK SENSOR BRACKET LOOSE, CAUSING THE SENSOR TO SEE A TOO NEAR CONDITION, AND THE DOORS TO CYCLE OPEN. BRACKET WAS RESECURED AND RIGGED AND NOSE GEAR DOORS REPLACED. RETURNED TO SERVICE.
